SYNTHES GMBH PEDIATRIC LCP HIP PLATE GUIDING BLOCK FOR 2.7MM SCREWS; GUIDE, SURGICAL, INSTRUMENT
Back to Search Results |
| Model Number |
03.108.033 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Device report from the united kingdom reports an event as follows: it was reported that on (b)(6) 2022 during a unilateral osteotomy, while assembling the guide block in the positioning device the scrub nurse reported that the guide block kept slipping out of the position device.Even when the screw was tightened, the block was still sliding and moving.The screw was loosened and tightened again, but the same problem occurred.There was no purchase between the guide block and the positioning device so it kept falling out very easily.The surgeon used the device by holding the guide block in place, but then stopped and used the locking towers to guide instead.The surgery was completed successfully.No adverse patient outcomes were reported.This report is for a pediatric lcp hip plate guiding block for 2.7mm screws.This is report 2 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.